Kodai Mathematical Journal

Liftings of holomorphic maps into Teichmüller spaces

Yunping Jiang, Sudeb Mitra, and Zhe Wang

Full-text: Open access

Abstract

We study liftings of holomorphic maps into some Teichmüller spaces. We also study the relationship between universal holomorphic motions and holomorphic lifts into Teichmüller spaces of closed sets in the Riemann sphere.

Article information

Source
Kodai Math. J., Volume 32, Number 3 (2009), 547-563.

Dates
First available in Project Euclid: 11 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1257948895

Digital Object Identifier
doi:10.2996/kmj/1257948895

Mathematical Reviews number (MathSciNet)
MR2582017

Zentralblatt MATH identifier
1183.30051

Citation

Jiang, Yunping; Mitra, Sudeb; Wang, Zhe. Liftings of holomorphic maps into Teichmüller spaces. Kodai Math. J. 32 (2009), no. 3, 547--563. doi:10.2996/kmj/1257948895. https://projecteuclid.org/euclid.kmj/1257948895


Export citation